# SDR AALA201708239020

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 31,756 hours, 4,650 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE256000
- Part serial: 2284
- Condition: Low Pressure
- Location: L2 Door
- Part time: 31,756 hours, 4,650 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE ANNUNCIATOR ON CIDS PANEL FOR L2 DOOR.  SERVICED THE DOOR.
